# SDR SCNA20120706033

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 39,971 hours, 15,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVERHEAD LEFT EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.
